# SDR CALA2019063001095

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777*
- Aircraft serial: 62643
- Aircraft time: 10,239 hours, 987 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 0624AE7175631
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND NO.1 BRAKE HYD HOSE LINE BROKEN AND HYD LEAK DURING TAXING IN.  NR 1 BRAKE HYD HOSE REPLACED AND LEAK CHECK GOOD IAW AMM 20-10-10
